Sidechat logo Sidechat
Download TikTok Instagram X

Explore

Find communities with your people

  • LGBTQIA+
    LGBTQIA+ 162143 members
  • 💋 Dommy Mommies 👠
    💋 Dommy Mommies 👠 12346 members
  • Emos
    Emos 1543 members
  • Minecraft
    Minecraft 185216 members
  • SUNY Students
    SUNY Students 1517 members
  • Among Us
    Among Us 1388 members
  • Stranger Things
    Stranger Things 1380 members
  • Sabrina Carpenter
    Sabrina Carpenter 11574 members
  • Non-binary Talk
    Non-binary Talk 13059 members
  • Cartoon Network
    Cartoon Network 1300 members
  • AITA
    AITA 663417 members
  • Philly
    Philly 1598 members
  • Witchy Hour
    Witchy Hour 11322 members
  • Two Sentence Horror
    Two Sentence Horror 11964 members
  • Environmental Baddies
    Environmental Baddies 113318 members
  • Icks
    Icks 445500 members
  • Youtube Essays
    Youtube Essays 110254 members
  • Indian Culture
    Indian Culture 1395 members
  • Men’s Mental Health
    Men’s Mental Health 16649 members
  • US Politics
    US Politics 152760 members
  • SZA
    SZA 162209 members
  • serve cunt or die
    serve cunt or die 120387 members
  • AI Images
    AI Images 1699 members
  • Embarrassing Middle School Moments
    Embarrassing Middle School Moments 111309 members
  • Fat Community
    Fat Community 11162 members
  • Wattpaders
    Wattpaders 1447 members
  • Anime
    Anime 101711 members
  • Ohio
    Ohio 1559 members
  • BUGS!
    BUGS! 1495 members
  • Florida
    Florida 11850 members
See more
Sidechat icon
Join communities on Sidechat Download
Girl Talk icon
Girl Talk 14h
okay so this is my third month on the pill because i have the worst periods ever, i’m on week two of this pack (my third one) and im having breakthrough bleeding, is this normal since im still relatively new to bc or should i reach out to my pcp?
comment

2

upvote 4 downvote

default user profile icon
Anonymous 13h

Doesn’t hurt to ask your pcp

upvote 1 downvote
🍆
Anonymous 11h

Very normal as you adjust, especially if you skip placebos/breaks. If it continues and is bothersome after 6 months, talk to your doctor about switching pills.

upvote 1 downvote